# SDR ASAA2014041107520

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 885 hours, 290 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL370,  SINGLE FMC OPERATION  ILLUMINATED ON BOTH FMC SCRATCHPADS, F/O SIDE VTK & MAP ILLUMINATED ON NAVIGATION DISPLAY.  FOLLOWED QRH PROCEDURE FOR FMC FAIL. DUAL FMC OPERATION DID NOT RESTORE.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61-807 AND FMC RESTORED TO NORMAL OPERATION, OK FOR SERVICE.  NO 30 DAY HISTORY.
